# SDR 9510779958

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47175
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING APPROACH INTO RAP, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS EXTENDED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED FOR LANDING.  ADJUSTED LEFT MAIN GEAR DOOR SWITCH, OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
